Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

No periods, sore breasts and cramps after taking fertomid. Pregnant?

Hi,am 38 female had two kids 18 and 6,I took fertomid 5-9cd,and periods normal 28days every month since I took the fertomid 28days later no periods and my breast r crampy and sore from the inside,I have a funny taste in my mouth and crave for chilli food or salty,can I be pregnant?am afraid to take pt incase am dissapointed.
Asked On : Sun, 27 Jan 2013
Answers:  1 Views:  75
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Sep 2013
Thanks for the query to H.C.M. Forum.
Fertomid i.e. clomifene is a most potent drug for ANOVULATORY INFERTILITY and this drug stimulate ovulation.
You took this drug at right time 5-9 days.
As you mentioned that there is cramping, breast sore ( tenderness) , craving for chilli food .
1 All these symptoms are an indication of pregnancy. Can be confirmed by home pregnancy test.
2 Tension may be the next reason of these symptoms .
3 Hormonal imbalance also develops such type of symptoms . Diagnosis can be confirmed by assessment of estrogen , progesterone level.
In my opinion first of all get in home pregnancy test .
If no pregnancy then consult a gynecologist .
Good luck. Dr. HET
Answered: Wed, 20 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor